# SDR YENA2025040200353

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 63,452 hours, 22,872 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1519, BOS-MIA. 'ODOR/FUMES TRANSIENT IN CLIMB. DISSIPATED PACK 1 SELECTOR OFF RETURNED WITH DELECTION OF PACK 1 IN DECENT BECAME LEVEL 2-3 WITH APU AND PACKS; C/W INFO NOTICE 2017-T015, SECTION B2 IDENTIFIED ODOR REPLACE RECIRCULATION FILTERS DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-085-B A/C OK FOR SVC MDDR CLEARED MX-4 UPDATED/PLACARD REMOVED.'
